# SDR ALGA012911457AL

- Difficulty date: January 29, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Aircraft time: 13,579 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Cone Seat
- Part number: 407010104109
- Condition: Cracked
- Location: Main Rotor
- Part time: 8,103 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, MAIN ROTOR LOWER CONE SEAT WAS FOUND CRACKED.
